Alert archive / Indiana / Small Craft Advisories in 2011
Small Craft Advisory 2, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Jan 3, 2011, 4:28 PM EST. It took effect at Jan 4, 2011, 8:00 AM EST. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Jan 3, 2011, 4:28 PM EST (21:28 UTC)
- In effect from
- Jan 4, 2011, 8:00 AM EST
- Expired
- Jan 5, 2011, 10:00 AM EST
- In force
- 26 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
261 WHUS73 KIWX 032128 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 428 PM EST MON JAN 3 2011 LMZ043-040530- /O.CAN.KIWX.SC.Y.0001.000000T0000Z-110103T2200Z/ /O.NEW.KIWX.SC.Y.0002.110104T1300Z-110105T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI- 428 PM EST MON JAN 3 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TUESDAY TO 10 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TUESDAY TO 10 AM EST WEDNESDAY. THE PREVIOUS SMALL CRAFT ADVISORY THAT WAS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON HAS BEEN CANCELLED. * WINDS: WEST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS TUESDAY INTO TUESDAY NIGHT. * WAVES: BUILDING TO 3 TO 5 FEET TUESDAY MORNING...THEN TO 5 TO 8 FEET BY TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ046-040530- /O.NEW.KIWX.SC.Y.0002.110104T1300Z-110105T1500Z/ MICHIGAN CITY IN TO NEW BUFFALO MI- 428 PM EST MON JAN 3 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TUESDAY TO 10 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TUESDAY TO 10 AM EST WEDNESDAY. * WINDS: WEST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS TUESDAY INTO TUESDAY NIGHT. * WAVES: BUILDING TO 3 TO 5 FEET TUESDAY MORNING...THEN TO 4 TO 7 FEET BY TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
4 follow-up statements
705 WHUS73 KIWX 040309 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1009 PM EST MON JAN 3 2011 LMZ043-046-041115- /O.CON.KIWX.SC.Y.0002.110104T1300Z-110105T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1009 PM EST MON JAN 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TUESDAY TO 10 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TUESDAY TO 10 AM EST WEDNESDAY. * WINDS: WEST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS TUESDAY INTO TUESDAY NIGHT. * WAVES: BUILDING TO 3 TO 5 FEET TUESDAY MORNING...THEN TO 5 TO 8 FEET BY TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
741 WHUS73 KIWX 040934 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 434 AM EST TUE JAN 4 2011 LMZ043-046-041745- /O.CON.KIWX.SC.Y.0002.110104T1300Z-110105T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 434 AM EST TUE JAN 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 10 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 10 AM EST WEDNESDAY. * WINDS: WEST WINDS 20 TO 25 KNOTS TODAY DIMINISHING AND BACKING SOUTHWEST TONIGHT. * WAVES: BUILDING TO 5 TO 8 FEET TODAY THEN DECREASING TO LESS THAN 4 FEET BY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
471 WHUS73 KIWX 041457 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 957 AM EST TUE JAN 4 2011 LMZ043-046-042300- /O.CON.KIWX.SC.Y.0002.000000T0000Z-110105T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 957 AM EST TUE JAN 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY. * WINDS: WEST WINDS 20 TO 25 KNOTS TODAY DIMINISHING AND BACKING SOUTHWEST TONIGHT. * WAVES: BUILDING TO 5 TO 8 FEET TODAY THEN DECREASING TO LESS THAN 4 FEET BY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
775 WHUS73 KIWX 050253 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 953 PM EST TUE JAN 4 2011 LMZ043-046-051100- /O.CON.KIWX.SC.Y.0002.000000T0000Z-110105T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 953 PM EST TUE JAN 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY. * WINDS: SOUTHWEST WINDS 10 TO 15 KNOTS. * WAVES: WAVES DECREASING TO LESS THAN 4 FEET WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Jan 3, 3:52 PM EST, 36 minutes earlier.
Area forecast discussion, Jan 3, 3:52 PM EST, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 352 PM EST MON JAN 3 2011 .SHORT TERM... TONIGHT THROUGH TUEESDAY NIGHT...BROAD UPPER LEVEL TROUGH TRACKING THROUGH EASTERN DAKOTAS INTO NEBRASKA THIS AFTERNOON WILL REACH THE UPPER MS RIVER VALLEY THIS EVENING...AND WILL WORK INTO THE GREAT LAKES REGION EARLY TUESDAY. STRONGEST DPVA WITH THIS FEATURE SHOULD AFFECT APPROXIMATELY NORTHERN HALF OF FORECAST AREA BETWEEN 00Z-06Z THIS EVENING WHICH ALSO LINES UP WITH STRONGEST PERIOD OF 500/300 HPA LAYER AVERAGED Q-VEC CONVG PER 12 NAM/GFS SOLUTIONS. REGIONAL AMDAR SOUNDINGS FROM LATE THIS MORNING ACROSS NORTHEAST ILLINOIS DEPICTING SOME RATHER LARGE LOW/MID LEVEL DEW POINT DEPRESSIONS...AND THUS STILL EXPECTING THAT MUCH OF THE INITIAL FORCING WILL BE SPENT ON SATURATING MID LEVELS. THEREFORE DESPITE STRONGEST FORCING IN THE EVENING... CONTINUED TREND FROM PREVIOUS FORECAST IN TRIMMING EVENING POPS FOR MOST OF THE AREA. SECONDARY SPEED MAX DIGGING SOUTHWARD BEHIND THIS TROUGH SHOULD PROVIDE ADDITIONAL WEAK FORCING OVERNIGHT...AND THIS SECONDARY SHORT WAVE WILL LIKELY HAVE BETTER SATURATION IN PLACE TO WORK WITH...AND THUS WILL CONTINUE TO CARRY CHANCE POPS FOR -SN ACROSS MAINLY SOUTHERN LOWER MICHIGAN COUNTIES. SFC TROUGH/COLD FRONT ASSOCIATED WITH THESE DISTURBANCES WILL REMAIN WEST OF THE AREA THROUGH THE OVERNIGHT HOURS KEEPING AREA IN WARMER SOUTHWEST FLOW...AND IMPACTS OF INCREASING MID/HIGH CLOUDS WILL ALSO ALLOW FOR LOWS ONLY DROPPING INTO THE MID 20S...WITH WARMER UPPER 20S LIKELY CLOSER TO LAKE MICHIGAN. CONFIDENCE SOMEWHAT LOWER ON MINS ACROSS SOUTHERN AREAS WHERE ITS POSSIBLE MID/HIGH CLOUDS MAY TEND TO THIN A BIT OVERNIGHT WITH PASSAGE OF THE INITIAL UPPER LEVEL SHORT WAVE. COLD FRONT WILL TRACK ACROSS THE AREA TUESDAY MORNING AND BROAD LOW AMPLITUDE SECONDARY SHORT WAVE WILL BE SLOW TO EXIT THE AREA PROVIDING CHANCE OF SHOW SHOWERS FOR APPROXIMATELY NORTHERN THIRD OF THE AREA. VEERING WINDS TO THE WEST NORTHWEST BEHIND THE FRONT ALONG WITH SOME WEAK LAKE GENERATED INSTABILITY SHOULD ALLOW FOR WEAK MULTIPLE BANDS TO SETUP ESPECIALLY BY THE AFTERNOON HOURS. COOL POCKET WILL BE OF RELATIVELY SHORT DURATION AS WEAK SHORT WAVE RIDGING IS INDUCED LATE TUESDAY NIGHT IN ADVANCE OF NEXT UPSTREAM SYSTEM. THUS...HAVE GRADUALLY TAPERED LAKE EFFECT POPS TUESDAY EVENING. SNOW ACCUMULATIONS ASSOCIATED WITH THE LAKE EFFECT SHOULD BE GENERALLY LESS THAN AN INCH...ALTHOUGH COMBINATION OF SYNOPTIC AND LAKE EFFECT FACTORS...COULD ALLOW A FEW LOCATIONS TO PICK UP AN INCH OR SO OF ACCUMULATION DURING THE TUESDAY/TUESDAY NIGHT PERIOD. && .LONG TERM... WEDNESDAY THROUGH MONDAY...THE OVERALL NORTH AMERICAN UPPER AIR PATTERN WILL REMAIN HIGHLY AMPLIFIED AS THE HIGH LATITUDE BLOCK EVENTUALLY BECOMES ESTABLISHED NORTH OF ALASKA...SIGNALING THE START OF CROSS POLAR FLOW EARLY NEXT WEEK. FOR THIS PACKAGE...A WIDE ARRAY OF SOLUTIONS AMONG GFS ENSEMBLES AND CANADIAN GEM ENSEMBLES MEMBERS ALONG WITH THE POTENTIAL OF A CLIPPER TYPE SYSTEM TRACKING SOUTHEAST ACROSS THE SW PART OF THE FORECAST AREA ADVERTISED BY THE ECMWF INDICATES A WIDE RANGE OF POTENTIAL SOLUTIONS. FOR THIS PACKAGE... FAVOR A MORE NORTHERN TRACK OF THE SFC LOW OVER MICH WEDNESDAY NIGHT FOLLOWED BY A SECONDARY WEAK SFC LOW OR SFC/POST FRONTAL TROF THAT WILL EVENTUALLY BE PICKED UP BY A RAPIDLY DEEPENING LARGE SFC LOW/962 MB ALONG THE EAST COAST EARLY SATURDAY. KEPT A CHANCE FOR STARTING WEDNESDAY NIGHT...TRANSITIONING TO LAKE EFFECT SNOW THURSDAY OR THURSDAY NIGHT. ONGOING LAKE EFFECT SNOW GRIDS THURSDAY THROUGH SUNDAY APPEAR REASONABLE GIVEN EXPECTED NW FETCH AND DELTA T VALUES GENERALLY 14 TO 18. TEMPERATURES SHOULD MODERATE BY THE END OF THE PERIOD...BUT MUCH COLDER WEATHER APPEARS IN STORE LATER NEXT WEEK AFTER THE END OF THE FORECAST PERIOD. && .PREV DISCUSSION... /ISSUED 1237 PM EST MON JAN 3 2011/ AVIATION... QUIET AVIATION WEATHER ANTICIPATED FOR REMAINDER OF AFTERNOON AND MUCH OF NIGHTTIME HOURS...WITH MAIN QUESTION CENTERING ON POTENTIAL FOR SOME MVFR CIGS TUESDAY MORNING. BROAD SOUTHWESTERLY FLOW CONTINUES THIS AFTERNOON BETWEEN SFC HIGH TO THE SOUTHEAST AND SURFACE TROUGH FROM UPPER MIDWEST INTO THE CENTRAL PLAINS. SKIES EXPECTED TO REMAIN MOSTLY CLEAR THROUGH REMAINDER OF AFTERNOON HOURS WITH SOUTHWEST WINDS CONTINUING GENERALLY AROUND 10 TO 15 KNOTS...WITH AN OCCASIONAL HIGHER GUST INTO THE 15 TO 20 KNOT RANGE POSSIBLE. MID CLOUDS SHOULD BEGIN TO THICKEN UP EARLY THIS EVENING AS MID LEVEL FRONT DOWNSTREAM OF NEXT DISTURBANCE ACROSS THE NORTHERN PLAINS APPROACHES THE AREA. HAVE KEPT TERMINALS DRY FOR THIS FORECAST CYCLE WITH STRONGEST FORCING FROM NORTHERN PLAINS DISTURBANCE REMAINING JUST NORTH OF THE AREA. HOWEVER...BEST CHANCE OF ANY LIGHT SNOW OR FLURRIES AT KSBN WOULD LIKELY BE IN THE 09Z-15Z TIMEFRAME AS LAKE MICHIGAN INFLUENCE POSSIBLY COMES INTO PLAY WITH VEERING WINDS TO WEST NORTHWEST BEHIND THE SFC TROUGH PASSAGE. DID INCLUDE MENTION OF MVFR CIGS IN ASSOCIATION WITH COLD ADVECTION TUESDAY MORNING ALONG WITH WEST WINDS GUSTING INTO THE 15 TO 20 KNOT RANGE BY LATE MORNING. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...SMALL CRAFT ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR LMZ043. && SHORT TERM...MARSILI LONG TERM...SKIPPER AVIATION...MARSILI
Hazardous weather outlook, Jan 3, 5:35 AM EST, 10 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 535 AM EST MON JAN 3 2011 INZ007-009-012-013-015-017-018-020-022>027-032>034-MIZ080-081-OHZ001- 002-004-005-015-016-024-025-041045- STEUBEN-DE KALB-STARKE-PULASKI-FULTON IN-WHITLEY-ALLEN IN-WHITE- CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY- BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM- VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...ANGOLA...AUBURN...GARRETT...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...ROCHESTER...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...LOGANSPORT... PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND... COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE... NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 535 AM EST MON JAN 3 2011 /435 AM CST MON JAN 3 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ACCUMULATING SNOW IS POSSIBLE FROM MID WEEK ON AS SEVERAL DISTURBANCES PASS THROUGH THE REGION. SOME MINOR TRAVEL IMPACTS ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003>006-008-014-016-MIZ077>079-041045- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-NOBLE-MARSHALL-KOSCIUSKO- BERRIEN-CASS MI-ST. JOSEPH MI- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...KENDALLVILLE... LIGONIER...PLYMOUTH...BREMEN...WARSAW...WINONA LAKE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS 535 AM EST MON JAN 3 2011 /435 AM CST MON JAN 3 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY LAKE EFFECT SNOW IS EXPECTED IN PORTIONS OF SOUTHWEST MICHIGAN AND NORTH CENTRAL INDIANA THURSDAY THROUGH SUNDAY. THERE IS THE POTENTIAL FOR HEAVY SNOW WITH SEVERAL INCHES POSSIBLE. TRAVEL IN THE AREA WOULD BE IMPACTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-041045- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 535 AM EST MON JAN 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT HAZARDOUS SMALL CRAFT CONDITIONS WILL CONTINUE THROUGH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CONDITIONS HAZARDOUS TO SMALL CRAFT ARE LIKELY IN THE PERIOD...ESPECIALLY TOWARD THE END OF THE WEEK. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE JC
Nearby
Small Craft Advisories in Indiana, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.